RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 2, Pages 327–331 (Mi dan47478)  

MATHEMATICAL PHYSICS

The Lagrangian structure of the Kirchhoff equations

O. I. Bogoyavlenskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (663 kB)

Bibliographic databases:
UDC: 531.381
Presented: С. П. Новиков
Received: 03.12.1985

Citation: O. I. Bogoyavlenskii, “The Lagrangian structure of the Kirchhoff equations”, Dokl. Akad. Nauk SSSR, 288:2 (1986), 327–331

Citation in format AMSBIB
\Bibitem{Bog86}
\by O.~I.~Bogoyavlenskii
\paper The Lagrangian structure of the Kirchhoff equations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 2
\pages 327--331
\mathnet{http://mi.mathnet.ru/dan47478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=843448}


Linking options:
  • http://mi.mathnet.ru/eng/dan47478
  • http://mi.mathnet.ru/eng/dan/v288/i2/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020